Alert archive / Texas / Red Flag Warnings in 2008

Red Flag Warning 28, NWS Midland/Odessa, TX

March 25, 2008

NWS Midland/Odessa, TX issued this red flag warning at Mar 25, 2008, 4:37 AM CDT. It took effect at Mar 25, 2008, 1:00 PM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 25, 2008, 4:37 AM CDT (09:37 UTC)
In effect from
Mar 25, 2008, 1:00 PM CDT
Expired
Mar 26, 2008, 1:00 AM CDT
In force
12 hr
Issued by
NWS Midland/Odessa, TX

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KMAF 250937
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
437 AM CDT TUE MAR 25 2008

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM CDT TODAY THROUGH 1 AM
WEDNESDAY FOR WINDY CONDITIONS...LOW HUMIDITY AND HIGH FIRE DANGER
FOR THE GUADALUPE MOUNTAINS AND VAN HORN/HIGHWAY 54 CORRIDOR...

.WARMING TEMPERATURES AND A DRY AIRMASS WILL ALLOW RH/S TO
DECREASE INTO THE 5 TO 10 PERCENT RANGE OVER THE HIGHER TERRAIN
OF SOUTHEASTERN NEW MEXICO AND WEST TEXAS THIS AFTERNOON.
SOUTHWEST WINDS WILL INCREASE TO 20 MPH OR MORE OVER THE
GUADALUPE MOUNTAINS AND POSSIBLY SOUTH INTO THE VAN HORN AREA. A
RED FLAG WARNING IS IN EFFECT FOR THESE AREAS THIS AFTERNOON AND
EVENING. FIRE DANGER IS EXPECTED TO BE HIGH TO VERY HIGH.

NMZ114-TXZ057-258-252100-
/O.UPG.KMAF.FW.A.0023.080325T1800Z-080326T0600Z/
/O.NEW.KMAF.FW.W.0028.080325T1800Z-080326T0600Z/
/O.NEW.KMAF.FW.A.0024.080326T1600Z-080327T0600Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
VAN HORN AND HIGHWAY 54 CORRIDOR-GUADALUPE MOUNTAINS-
437 AM CDT TUE MAR 25 2008 /337 AM MDT TUE MAR 25 2008/

...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 1 AM CDT /MIDNIGHT MDT/ WEDNESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
LATE WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 1 AM CDT /MIDNIGHT MDT/ WEDNESDAY. A FIRE WEATHER
WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT
FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT. 

SUSTAINED WINDS OF 20 MPH OR GREATER WILL BE POSSIBLE THIS AFTERNOON
AND EVENING...ESPECIALLY ACROSS THE GUADALUPE MOUNTAINS. MINIMUM
AFTERNOON RH/S ARE EXPECTED TO BE 5 TO 10 PERCENT...AND FIRE
DANGER AT HIGH TO VERY HIGH LEVELS.

DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING
VEHICLE.  KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE
THROUGH TALL GRASS.  AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR
FLAMES OR SPARKS.  ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL
TO GROW RAPIDLY INTO DANGEROUS...WIND-DRIVEN WILDFIRES.

...RED FLAG WARNING IS IN EFFECT FROM 1 PM CDT THROUGH 1 AM CDT
WEDNESDAY FOR THE GUADALUPE MOUNTAINS AND VAN HORN CORRIDOR FOR
20 FOOT WINDS IN EXCESS OF 20 MPH...RELATIVE HUMIDITIES LESS THAN
15 PERCENT...AND HIGH FIRE DANGER...

...FIRE WEATHER WATCH IS IN EFFECT FROM 11 AM CDT THROUGH 1 AM CDT
THURSDAY FOR THE GUADALUPE MOUNTAINS AND VAN HORN CORRIDOR FOR 20
FOOT WINDS IN EXCESS OF 20 MPH...RELATIVE HUMIDITIES LESS THAN 15
PERCENT...AND HIGH FIRE DANGER...

$$
3 follow-up statements
000 
WWUS84 KMAF 251001 CCA
RFWMAF

RED FLAG WARNING...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
437 AM CDT TUE MAR 25 2008

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM CDT TODAY THROUGH 1 AM
WEDNESDAY FOR WINDY CONDITIONS...LOW HUMIDITY AND HIGH FIRE DANGER
FOR THE GUADALUPE MOUNTAINS AND VAN HORN/HIGHWAY 54 CORRIDOR...

.WARMING TEMPERATURES AND A DRY AIRMASS WILL ALLOW RH/S TO
DECREASE INTO THE 5 TO 10 PERCENT RANGE OVER THE HIGHER TERRAIN
OF SOUTHEASTERN NEW MEXICO AND WEST TEXAS THIS AFTERNOON.
SOUTHWEST WINDS WILL INCREASE TO 20 MPH OR MORE OVER THE
GUADALUPE MOUNTAINS AND POSSIBLY SOUTH INTO THE VAN HORN AREA. A
RED FLAG WARNING IS IN EFFECT FOR THESE AREAS THIS AFTERNOON AND
EVENING. FIRE DANGER IS EXPECTED TO BE HIGH TO VERY HIGH.

NMZ114-TXZ057-258-252100-
/O.UPG.KMAF.FW.A.0023.080325T1800Z-080326T0600Z/
/O.NEW.KMAF.FW.W.0028.080325T1800Z-080326T0600Z/
/O.NEW.KMAF.FW.A.0024.080326T1600Z-080327T0600Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
VAN HORN AND HIGHWAY 54 CORRIDOR-GUADALUPE MOUNTAINS-
437 AM CDT TUE MAR 25 2008 /337 AM MDT TUE MAR 25 2008/

...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 1 AM CDT /MIDNIGHT MDT/ WEDNESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
LATE WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 1 AM CDT /MIDNIGHT MDT/ WEDNESDAY. A FIRE WEATHER
WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT
FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT. 

SUSTAINED WINDS OF 20 MPH OR GREATER WILL BE POSSIBLE THIS AFTERNOON
AND EVENING...ESPECIALLY ACROSS THE GUADALUPE MOUNTAINS. MINIMUM
AFTERNOON RH/S ARE EXPECTED TO BE 5 TO 10 PERCENT...AND FIRE
DANGER AT HIGH TO VERY HIGH LEVELS.

DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING
VEHICLE.  KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE
THROUGH TALL GRASS.  AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR
FLAMES OR SPARKS.  ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL
TO GROW RAPIDLY INTO DANGEROUS...WIND-DRIVEN WILDFIRES.

...RED FLAG WARNING IS IN EFFECT FROM 1 PM CDT THROUGH 1 AM CDT
WEDNESDAY FOR THE GUADALUPE MOUNTAINS AND VAN HORN CORRIDOR FOR
20 FOOT WINDS IN EXCESS OF 20 MPH...RELATIVE HUMIDITIES LESS THAN
15 PERCENT...AND HIGH FIRE DANGER...

...FIRE WEATHER WATCH IS IN EFFECT FROM 11 AM CDT WEDNESDAY THROUGH 
1 AM CDT THURSDAY FOR THE GUADALUPE MOUNTAINS AND VAN HORN CORRIDOR 
FOR 20 FOOT WINDS IN EXCESS OF 20 MPH...RELATIVE HUMIDITIES LESS 
THAN 15 PERCENT...AND HIGH FIRE DANGER...

$$
000 
WWUS84 KMAF 251342 CCA
RFWMAF

RED FLAG WARNING...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
839 AM CDT TUE MAR 25 2008

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM CDT TODAY THROUGH 1 AM
WEDNESDAY FOR WINDY CONDITIONS...LOW HUMIDITY AND HIGH FIRE DANGER
FOR THE GUADALUPE MOUNTAINS AND VAN HORN/HIGHWAY 54 CORRIDOR...

...FIRE WEATHER WATCH IS IN EFFECT FROM 11 AM CDT WEDNESDAY THROUGH 
1 AM CDT THURSDAY FOR THE GUADALUPE MOUNTAINS AND VAN HORN CORRIDOR 
FOR 20 FOOT WINDS IN EXCESS OF 20 MPH...RELATIVE HUMIDITIES LESS THAN 
15 PERCENT...AND HIGH FIRE DANGER...

.WARMING TEMPERATURES AND A DRY AIRMASS WILL ALLOW RH/S TO
DECREASE INTO THE 5 TO 10 PERCENT RANGE OVER THE HIGHER TERRAIN
OF SOUTHEASTERN NEW MEXICO AND WEST TEXAS THIS AFTERNOON.
SOUTHWEST WINDS WILL INCREASE TO 20 MPH OR MORE OVER THE
GUADALUPE MOUNTAINS AND POSSIBLY SOUTH INTO THE VAN HORN AREA. A
RED FLAG WARNING IS IN EFFECT FOR THESE AREAS THIS AFTERNOON AND
EVENING. FIRE DANGER IS EXPECTED TO BE HIGH TO VERY HIGH.

NMZ114-TXZ057-258-260045-
/O.UPG.KMAF.FW.A.0023.080325T1800Z-080326T0600Z/
/O.COR.KMAF.FW.W.0028.080325T1800Z-080326T0600Z/
/O.COR.KMAF.FW.A.0024.080326T1600Z-080327T0600Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
VAN HORN AND HIGHWAY 54 CORRIDOR-GUADALUPE MOUNTAINS-
839 AM CDT TUE MAR 25 2008 /739 AM MDT TUE MAR 25 2008/

...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 1 AM CDT /MIDNIGHT MDT/ WEDNESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
LATE WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 1 AM CDT /MIDNIGHT MDT/ WEDNESDAY. A FIRE WEATHER
WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT
FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT. 

SUSTAINED WINDS OF 20 MPH OR GREATER WILL BE POSSIBLE THIS AFTERNOON
AND EVENING...ESPECIALLY ACROSS THE GUADALUPE MOUNTAINS. MINIMUM
AFTERNOON RH/S ARE EXPECTED TO BE 5 TO 10 PERCENT...AND FIRE
DANGER AT HIGH TO VERY HIGH LEVELS.

DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING
VEHICLE.  KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE
THROUGH TALL GRASS.  AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR
FLAMES OR SPARKS.  ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL
TO GROW RAPIDLY INTO DANGEROUS...WIND-DRIVEN WILDFIRES.

$$

13
000 
WWUS84 KMAF 252008
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
308 PM CDT TUE MAR 25 2008

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY
FOR WINDY CONDITIONS...LOW HUMIDITY AND HIGH FIRE DANGER FOR THE
GUADALUPE MOUNTAINS AND VAN HORN/HIGHWAY 54 CORRIDOR...

...FIRE WEATHER WATCH IS IN EFFECT FROM 11 AM CDT WEDNESDAY
THROUGH 1 AM CDT THURSDAY FOR THE GUADALUPE MOUNTAINS AND VAN
HORN CORRIDOR FOR 20 FOOT WINDS IN EXCESS OF 20 MPH...RELATIVE
HUMIDITIES LESS THAN 15 PERCENT AND HIGH FIRE DANGER...

...FIRE WEATHER WATCH IS IN EFFECT FROM 1 PM CDT WEDNESDAY
THROUGH 10 PM CDT WEDNESDAY FOR THE SOUTHEAST NEW MEXICO PLAINS
FOR 20 FOOT WINDS IN EXCESS OF 20 MPH...RELATIVE HUMIDITIES LESS
THAN 15 PERCENT AND HIGH FIRE DANGER...

.WARMING TEMPERATURES AND A DRY AIRMASS WILL ALLOW RH/S TO
DECREASE INTO THE 5 TO 10 PERCENT RANGE OVER THE HIGHER TERRAIN
OF SOUTHEASTERN NEW MEXICO AND WEST TEXAS THIS AFTERNOON.
SOUTHWEST WINDS WILL INCREASE TO 20 MPH OR MORE OVER THE
GUADALUPE MOUNTAINS...SOUTH INTO THE VAN HORN AREA. A RED FLAG
WARNING IS IN EFFECT FOR THESE AREAS THROUGH THIS EVENING. FIRE
DANGER IS EXPECTED TO BE HIGH TO VERY HIGH. THESE CONDITIONS ARE
EXPECTED ACROSS THE GUADALUPE MOUNTAINS AND VAN HORN REGION
AGAIN ON WEDNESDAY. CRITICAL FIRE WEATHER CONDITIONS ARE ALSO
EXPECTED ACROSS THE PLAINS OF SOUTHEASTERN NEW MEXICO ON
WEDNESDAY.

NMZ114-TXZ057-258-261030-
/O.CON.KMAF.FW.W.0028.000000T0000Z-080326T0600Z/
/O.CON.KMAF.FW.A.0024.080326T1600Z-080327T0600Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
VAN HORN AND HIGHWAY 54 CORRIDOR-GUADALUPE MOUNTAINS-
308 PM CDT TUE MAR 25 2008 /208 PM MDT TUE MAR 25 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT
MDT/ WEDNESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH LATE WEDNESDAY NIGHT...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT
MDT/ WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT. 

SUSTAINED WINDS OF 20 TO 25 MPH OR GREATER WITH GUSTS NEAR 35 MPH
WILL CONTINUE THROUGH THIS EVENING...ESPECIALLY ACROSS THE
GUADALUPE MOUNTAINS. MINIMUM AFTERNOON RH/S OF 5 TO 10 PERCENT AND
VERY HIGH FIRE DANGER ARE ALSO EXPECTED. SIMILAR WEATHER CONDITIONS
ARE EXPECTED WEDNESDAY AFTERNOON AND EVENING.

DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING
VEHICLE.  KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE
THROUGH TALL GRASS.  AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR
FLAMES OR SPARKS.  ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL
TO GROW RAPIDLY INTO DANGEROUS...WIND-DRIVEN WILDFIRES.

$$

NMZ115-261030-
/O.EXB.KMAF.FW.A.0024.080326T1800Z-080327T0300Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-
208 PM MDT TUE MAR 25 2008

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

SUSTAINED WINDS OF 20 MPH OR GREATER WILL BE POSSIBLE WEDNESDAY
AFTERNOON AND EVENING ALONG WITH MINIMUM AFTERNOON RH/S NEAR 10%
AND VERY HIGH FIRE DANGER. 

DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING
VEHICLE.  KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE
THROUGH TALL GRASS.  AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR
FLAMES OR SPARKS.  ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL
TO GROW RAPIDLY INTO DANGEROUS...WIND-DRIVEN WILDFIRES.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Mar 25, 4:14 AM CDT, 23 minutes earlier.

Area forecast discussion, Mar 25, 4:14 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
414 AM CDT TUE MAR 25 2008

.DISCUSSION...
UNUSUALLY WARM TEMPERATURES EXPECTED TODAY THROUGH THURSDAY WITH
HIGHS INTO THE 80S AS THE UPPER FLOW BECOMES ZONAL AND A BRISK
SOUTHWEST WIND AT THE SURFACE.  LOWER 90S WILL BE POSSIBLE FOR PECOS
AND RIO GRANDE VALLEYS.   A MESO LOW WILL PASS TO THE EAST TODAY
WITH A SURFACE TROUGH REDEVELOPING ACROSS THE AREA AND RESULTING IN
A TIGHTER PRESSURE GRADIENT AND INCREASE WIND SPEEDS.  A NEW LOW
WILL DEVELOP OVER EASTERN NEW MEXICO AND MOVE ACROSS THE PANHANDLE
TONIGHT INTO WEDNESDAY.  MODELS MOVE THE LOW OFF AND REDEVELOP
ANOTHER ONE ALONG THE FRONT RANGE AS UPPER FLOW REMAINS ZONAL.

THIS SOUTHWEST WIND WILL BRING VERY WARM AND DRY AIR OFF THE MEXICAN
DESERT AND INCREASE THE FIRE WEATHER CONCERNS FOR PORTIONS OF THE AREA
THROUGH THURSDAY.  SEE BELOW FOR MORE DETAILS.  BY FRIDAY A WEAK UPPER
TROUGH WILL MOVE ACROSS THE CENTRAL U.S. PUSHING A COLD FRONT THROUGH
THE AREA AND BRINGING A RETURN TO HIGHS IN THE 70S.

PRECIPITATION DOES NOT LOOK FAVORABLE THIS WEEK... HOWEVER THE BEST
CHANCE OF RAIN THROUGH THE FORECAST LOOKS TO BE LATE SATURDAY INTO
MONDAY WHEN A STRONGER UPPER TROUGH APPROACHES THE AREA.  GFS DOES
DEVELOP A LITTLE PRECIPITATION ACROSS THE PERMIAN BASIN... BUT BETTER
CHANCES LOOK TO BE EAST OF THE AREA.  HAVE LOW POPS STARTING SATURDAY...
MAINLY EAST... BUT CHANCES STILL TOO LOW TO MENTION AT THIS TIME.
MAIN PROBLEM IS LACK OF MOISTURE.  CURRENT DEWPOINTS IN THE 30S FOR
MOST OF THE AREA... BUT WITH A SOUTHWEST TO WEST WIND EXPECTED MUCH
OF THE WEEK WILL MAKE MOISTURE RETURN VERY DIFFICULT.  EAST OF THE
SURFACE TROUGH MAY SEE INCREASE IN SURFACE DEWPOINTS.

&&

.FIRE WEATHER...
FIRE WEATHER CONCERNS ACROSS THE AREA WILL BE INCREASING TODAY
AND CONTINUE THROUGH THURSDAY.  TEMPERATURES ARE EXPECTED TO BE
10 TO 15 DEGREES ABOVE AVERAGE AS WARM DOWN SLOPING DRY AIR
FILTERS IN FROM THE WEST.  20 FOOT WINDS WILL BE 20 TO 30 MPH ACROSS
THE GUADALUPE MOUNTAINS AND VAN HORN CORRIDOR  TODAY.  RH/S OF LESS
THAN 10 PERCENT WILL AFFECT THE WESTERN HALF OF THE CWA TODAY AND
EXPAND EASTWARD EACH DAY.  RH/S SHOULD BE LESS THAN 15 PERCENT ALONG
AND WEST OF A LAMESA TO MIDLAND TO MARFA LINE...BUT WINDS WILL LIKELY
BE LESS THAN 20 MPH.  RH RECOVERY WILL BE POOR TONIGHT AND VERY POOR
WEDNESDAY NIGHT FOR THE MOUNTAIN AREAS OF WEST TEXAS. THE PERMIAN
BASIN AND LOWER TRANS PECOS WILL HAVE BETTER RECOVERY UNTIL
WEDNESDAY NIGHT WHEN ONLY FAR EASTERN AREAS HAVE FAIR RECOVERY.  DUE
TO THE REASONING ABOVE...A RED FLAG WARNING WILL BE ISSUED FOR
THIS AFTERNOON AND EVENING FOR THE GUADALUPE MOUNTAINS AND VAN HORN
CORRIDOR.  A FIRE WEATHER WATCH WILL ALSO BEEN ISSUED FOR THE SAME
AREAS ON WEDNESDAY.  CRITICAL FIRE DANGER IS EXPECTED IN THESE AREAS
AND WILL LIKELY CONTINUE ON WEDNESDAY AND THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              82  53  86  53  /   0   0   0   0
CARLSBAD NM                85  46  86  49  /   0   0   0   0
DRYDEN TX                  82  53  87  58  /   0   0   0   0
FORT STOCKTON TX           88  55  90  55  /   0   0   0   0
GUADALUPE PASS TX          77  50  78  52  /   0   0   0   0
HOBBS NM                   85  48  87  48  /   0   0   0   0
MARFA TX                   80  41  81  43  /   0   0   0   0
MIDLAND INTL AIRPORT TX    82  51  87  53  /   0   0   0   0
ODESSA TX                  83  53  87  54  /   0   0   0   0
WINK TX                    89  52  92  53  /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM NOON TODAY TO MIDNIGHT MDT TONIGHT FOR
     THE FOLLOWING ZONES...GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ.

TX...FIRE WEATHER WATCH FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 1
     AM CDT /MIDNIGHT MDT/ WEDNESDAY FOR THE FOLLOWING ZONES...
     GUADALUPE MOUNTAINS...VAN HORN AND HIGHWAY 54 CORRIDOR.

&&

77/72
Hazardous weather outlook, Mar 24, 2:26 PM CDT, 14 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
226 PM CDT MON MAR 24 2008

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-251930-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
226 PM CDT MON MAR 24 2008 /126 PM MDT MON MAR 24 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OVER THE GUADALUPE
MOUNTAINS AND VAN HORN AREA TUESDAY AFTERNOON AND EVENING.  DRY
CONDITIONS...WARMING TEMPERATURES AND GUSTY SOUTHWEST WINDS WILL
RESULT IN CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH AND SPREAD.

CRITICAL FIRE CONDITIONS WILL AGAIN BE POSSIBLE OVER THE
GUADALUPE MOUNTAINS AND VAN HORN AREA WEDNESDAY AFTERNOON...IN
ADDITION TO THE SOUTHEASTERN NEW MEXICO PLAINS AND UPPER TRANS
PECOS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 4:37 AM CDTFire Weather WatchMAF44 hr

Nearby

Red Flag Warnings in Texas, 2008Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.